Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Skin is peeling badly, leg, stomach, taking Ibuprofen - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi,
User :   My skin is peeling badly. Very very badly and I need this looked at. Not only are my legs flacking but also my stomache and my feet. My back, although I suspect is also flacking is also very very itchy and painful at times and I have a 24/7 itch comming from various ares and even with a scrath it does not help much. If anything it helps only briefly and causes more itching and some discomfort. Last item is a combo of two things. First is a major case of jock itch and I suspect that has something to do with my growths on my groin area that I have addressed in the past, but that is of course the doctors diadnosis. And if it helps I have been taking Ibuprofen for the pain in my mouth. 800mg 3 times a day.
Doctor :  
User :   Doctor I need some relief..... HELP
Doctor :   sure,
Doctor :   may i know for what reason you are taking IBUPROFEN ?
Doctor :   Apply mixture of lime juice and coconut oil /almond oil over the affected areas it will give you a better relief
Doctor :   but not long term
Doctor :   the cold climate is also a very strong trigger for itching
User :   Because I have a issue with my teeth, gums
Doctor :   and i consider hyperkeratosis could be a diagnosis
Doctor :   yes, it affects the whole body
User :   I'm in florida. Cold is not an issue.
Doctor :   ok, temperature less than 20 can trigger
User :   So the drug may be an issue?
User :   Its normaly around 65-75 here.
Doctor :   and stop Ibuprofen if you can as it aggrevates
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor